# SDR AALA2018071329011

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 47,881 hours, 30,338 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD CHILLEY HAD WARM AIR AND ELECTRICAL ODOR WHILE IN USE. REPLACED FORWARD GALLEY CHILLER.
